# SDR AMTA200301403

- Difficulty date: November 16, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N527AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Dirty
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 SLIDE LIGHT GIRT BAR ENGATE IS INOPERATIVE.  PERFORMED TROUBLESHOOTING IAW FIM 25-66-00.  FOUND DEBRIS IN GIRT BAR ENGAGEMENT AREA, CLEANED AND LUBRICATED GIRT BAR ENGAGEMENT SLIDER.  LIGHT AND OPS CHECK OK.  (M)
